MathSciNet Relay Station
MathSciNet bibliographic data
MR2384748 (2009b:60154) 60G57 (60J65 92D10 92D25)
Zhou, Xiaowen Stepping-stone model with circular Brownian migration. Canad. Math. Bull. 51 (2008), no. 1, 146–160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement